Das Einbettungsproblem galoisscher Algebren.

Paul Wolf

Journal für die reine und angewandte Mathematik (1954)

  • Volume: 193, page 166-182
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Wolf, Paul. "Das Einbettungsproblem galoisscher Algebren.." Journal für die reine und angewandte Mathematik 193 (1954): 166-182. <http://eudml.org/doc/150274>.

author = {Wolf, Paul},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {Rings, modules, fields},
pages = {166-182},
title = {Das Einbettungsproblem galoisscher Algebren.},
url = {http://eudml.org/doc/150274},
volume = {193},
year = {1954},

AU - Wolf, Paul
TI - Das Einbettungsproblem galoisscher Algebren.
JO - Journal für die reine und angewandte Mathematik
PY - 1954
VL - 193
SP - 166
EP - 182
KW - Rings, modules, fields
UR - http://eudml.org/doc/150274
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.